Poisoning with Phenaminum
- Symptoms of Poisoning with Phenaminum
- Reasons of Poisoning with Phenaminum
- Treatment of Poisoning with Phenaminum
The majority of psychogogic drugs (amphetamines) have the low therapeutic index and doses exceeding 1 mg/kg, are capable to cause a serious poisoning. The Zaregistrirovankny doses causing a lethal outcome make: minimum — 1,3 mg/kg, maximum — 15 000 mg/days, Kgeteg And., 1967.
Amphetamines are well soaked up from a GIT, their most painted effect is reached in 1 — 3 hour and depends both on a way of introduction, and on the tolerance which developed to them.
Amphetamines biotransformirutsya in a liver, and their metabolites are allocated preferential with kidneys, and "acidulation" of urine promotes their fuller removal.
Symptoms of Poisoning with Phenaminum:
Note a hyperemia of integuments, perspiration, irritability, the excited state, euphoria, increase in arterial pressure, a heartache, arrhythmia, spasms, a coma.
Reasons of Poisoning with Phenaminum:
Poisoning with amphetamines occurs at their overdose when they are accepted for cheerfulness calling, a povyshekniya of working capacity or for obtaining euphoria.
The chief representative of amphetamines — Phenaminum activates monoaminodependent (dopamine, noradrenaline, serotonin) structures in TsNS. It excites preferential adrenoreaktivny systems of the ascending part of a reticular formation whereas bark is excited for the second time. Thus, Phenaminum is antagoniskty fenotiazin and narcotic hypnagogues. In toxic doses amphetamines render both the central, and peripheral adrenomimetichesky influence including "adrenergic crisis". Psychostimulants cause sharp excitement of TsNS with a vozniknokveniye of the expressed psychomotor reaction, sometimes in the form of crisis.
The central pharmacological effects of amphetamines proyavklyatsya by concern, disturbance of perception surrounding, psychotic reactions, psychomotor excitement, sleeplessness, garrulity, a loss of appetite. However toxic doses of amphetamines quickly lead to exhaustion of nervous cells that proyavlyaktsya after excitement by coma.
Vegetative reactions of amphetamines are caused by stimulation (activation) alpha and beta adrenoceptors. In the blood circulatory system it is shown by tachycardia, arterial hypertension. At long reception of psychostimulants or in cases of use of toxic dosages there are an acute left ventricular failure, a fluid lungs, the collapse and a cardiac standstill can develop, as serves as an osnovkny cause of death at poisonings with amphetamines.
Psychostimulants break the GIT function and an urinary system: the peristaltics and a passage of food on intestines is broken, increase in a tone of a sphincter of a bladder causes difficulties at an urination. Besides, reception of psychostimulants causes expansion of pupils, decrease in a tone of bronchial tubes, increase in a tone of a uterus, a hyperthermia, an orgasm.
Clinic of poisoning with amphetamines. Poisoning with amphetamines most often comes at overdose and, as a rule, there is strengthening of their pharmacological effect, as is shown in the form of the central and peripheral adrenergic effects.
Treatment of Poisoning with Phenaminum:
At peroral poisonings wash out a stomach via the probe, give salt laxative. At a serious poisoning the hemodialysis is shown. Symptomatic therapy is directed to removal of cherezmerny excitement and lowering of arterial pressure. the patient can enter aminazine intramusculary (2 ml of 2,5% of solution).